# SDR USAA050705

- Difficulty date: May 29, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 50,089 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 2.25 INCH, STATION 727D BELOW S-23R.  INSTALLED REPAIR DOUBLER IAW SRM 53-00-01.  (M)
